# SDR ASAA2022032137763

- Difficulty date: March 21, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 20,652 hours, 6,747 cycles
- Engine: Ge CFM567B24
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Fwd Cabin Ceilin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R1 DOOR INOP GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M2816 AND INSTALLATION TEST GOOD IAW B737-900 AMM 33-51-06-960-806
